# SDR GTIA2024120638581

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N994NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11951
- Aircraft time: 1,942 hours, 956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 58226
- Condition: Inoperative
- Location: Zone 200
- Part time: 16 hours, 8 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP.-R&R AFT MEGAPHONE IAW AMM 25-65-51 OPS TEST GOOD.
